Lexapro night sweats

Common Questions and Answers about Lexapro night sweats

lexapro

I was wondering if Lexapro has a side effect of night sweats? Or is it just anxiety? Thanks guys!
Having drenching night-sweats, again! Not on steroids. Anti-rejection meds are 50 mgs cyclosporine every 12 hrs, and Cellcept 250mgs. same order. Also take Nifedac, omoprezole, 100mg trazodone, 10mg lexapro & 25 mcg Levothyroxine. Barraclude was discontinued about 16 days ago. Any ideas or suggestions? My transplant team does not want to see me again - yet. Reminder, 21 months since liver transplant.
About a month ago, I started suffering with sever night sweats then chills, no fever accompanied with this, as well as wheezing in my chest, and coughing up mucus upon waking up daily. I have had blood test, MRI, CT Scans, TB Test, Chest X-Rays, and have even had a Heart Cath. Nothing is showing up. The night sweats wake me up with drenching cloths, linens, and have even woken my wife up. They do not happen nightly but about 4 times a week.
My night sweats are caused by a half dose of Lexapro, the antidepressant. Oddly, the full 10mg dose doesn't cause night sweats for me. I think I'll have to throw away my pillows.
Keep in mind that antidepressants frequently cause night sweats. I get them from Lexapro and Celexa, for example. So medication can cause the same symptoms as anxiety. One thing you might try is dividing the Zoloft dose in two -- sometimes that levels the side effects and keeps a steady amount in your bloodstream. But you're also taking a lot of meds, all with side effects and effects, and some of them you're using for their side effects, not their effects, such as benadryl and Tylenol.
I started taking 50 mg's of Zoloft back in March of this year & I noticed a difference within two weeks that it was helping. Up until August, which is when I started my senior year in high school, that is. I very soon started crying nonstop, having panic attacks way too much. So my doctor moved me up to 100 mg's. I started having a lot of night sweats & I'd wake up really hot to an extent to where my hair would be wet.
I took myself off of Lexapro 10 days ago due to gaining 20 pounds in about a year. Yikes, I am having horrible sweats and anxiety. I feel really weird and dizzy. Has anyone had this problem? I started taking a natural product called Relegan at the same time. Anyone heard of this?
Hi, Most of the antidepressents cause night sweats and lexapro too has been found to cause severe night sweats in patients using it. It would be advisable to consult your doctor regarding this as he may adjust the dose or switch drugs.
I've done this twice now where I wake up at 1, 2 or 3 in the morning with night sweats where I feel tingly and lethargic and severely nauseous. The first time I only dry heaved but last night I actually got sick. I also take an antidepressant. Could it be from either of these? I've also have a diagnosed mitral valve prolapse and super ventricular tachycardia. I've never had these before until the meds. What's going on?
I don't have a recurring history with panic attacks, but a really big one happened to me very recently. Ever since then, I've developed night sweats and the strange thoughts...probably stranger than yours? I can be easily convinced that there are these 2 other voices conversing with me inside my head, yet still understand that this is not the case. I also tend to think of my dreams as a show...and they tend to jump around a lot more. I am not on any drugs, either.
I take lexapro. And the 1st week or so, I was having night sweats. Some of it may have been anxiety in my sleep. But yes, AD's can def make you sweat alot. Research Paxil Sweats on google. Betchya ne thing it comes up as a side effect. =) No worrys, once you get adjusted it'll stop. And again, it could be anxiety in your sleep. Or you could just be hot? lol. Good luck. Don't "sweat" it. lol. No pun intended. lol.
I have only had anxiety in the past, so this was my first run in with depression. When I was on Zoloft before I had mild night sweats, but now that I am on 100mg I wake up at night and have SOAKED the sheets! I'm not hot though - I wake up cold bc of the sweat and the fan is on. Does anyone else have trouble with night sweats with Zoloft or other meds?
I'm at week 22 today and my night sweats have persisted. I have to flip my soaked pillow several times each night sometimes. It is normal.
Or did the meds have a whole other action on my body to cause the sweats to stop? I don't know. My sweats can happen day or night but are more of a nuisance at night. They last only a few minutes provided I can get all the clothes/covers off me and cool down, otherwise I turn into a river. A friend suggested that I monitor my temperature and blood pressure throughout the day and when the sweats wake me up. I found out that there's no fever during the sweat or at any time.
I know Celexa, lexapro and Sertraline both gave me night sweats. They are all selective serotonin reuptake inhibitors. Effexor is an SNRI, serotonin norepinephrine reuptake inhibitor. I think since they both inhibit serotonin, that most likely is the reason you're sweating. The effect for me didn't lessen with time, it was every night for as long as I took them.
In the last 2yrs I've had night sweats which have lasted for several weeks at a time. If the night sweats are connected to the Zoloft, why has this side effect only started in recent years? I'm also sick of the lack of libido and am considering going off Zoloft. This is a very scary decision as a relapse is terrifying. Has anyone been in my situation? I would appreciate any comments.
Felt chemical explosions in my brain during the night, 'Mental fireworks' is the best description, night sweats and poor sleeping. Stomach cramps and poor digestion which I still have- [take Alo Vera tablets of tonic for this, it works, and Vit B12 for Colon function] Also, EPA and omega 3 fish oils are good for brain function, I have been taking all these to counter act the side effects, also Magnesium for hormonal balance. When I say I plan to get out of this, I meant it.
The side effects from Buspar, i had.... extreme dizziness, metallic taste, daily headaches, shaky, night sweats, and just totally sedated. I never have had a problem sleeping and while on buspar, I woke up every couple of hours with night sweats. Couldn't take it.
hello! I had been on lexapro since about april '07, and I just quit taking it about one week ago. I didn't realize that you were supposed to wean yourself off of it, and all the withdrawl effects it caused. I was taking it for anxiety and the added stresses of life... I want to feel my emotions again so I decided to stop. But lately I have woken up completely drenched in sweats and having horrible vivid nightmares.
is the weather hot were u are lol?
I experienced a lot of night sweats last night. Tonight I've taken 5mg and here I sit, sorta tired, but not ready to go to bed yet. I feel a bit chesty after taking the medicine.... I'm not sweaty tonight. I'm hoping this works for me -- unsure why I'm experiencing panic at all.. but it happens. Good luck with the medicine... Hope it works for you.
I started lexapro wednesday as i left the doctors office desperate with samples praying it would help as today is 10 monthes my dads been gone, I have tried so many antidepresants and have felt so bad with major anxiety attacks and depressing i thought i would give Lexapro a try i couldn't feel any worse... The first day i felt loopy tired But relieved no big deal thats normal yesterday some anxiety and slite inching? i was told by a friend she did too.
I awoke, semi-rested... I experienced a lot of night sweats last night. Tonight I've taken 5mg and here I sit, sorta tired, but not ready to go to bed yet. I feel a bit chesty after taking the medicine.... I'm not sweaty tonight. I'm hoping this works for me -- unsure why I'm experiencing panic at all.. but it happens. Good luck with the medicine... Hope it works for you.
It took me about a week to get use to this medicine. I had nausea, night sweats, insomnia but now I feel wonderful. I have a 100% complete clear mind, I feel at peace. I cant explain it, but I just feel like my old self. I have read about weight gain, which is a concern to me, so I am just really watching my intake. I feel this drug is what I needed.
I was EXTREMELY nausious, dizzy, shaking, i would wake up with bad night sweats. These are all common side effects that should go away within a week or so. However, if they dont, talk to your doctor. Good luck.
Sorry to be so annoying but I have one more question -- Can night sweats be attributed to anxiety? Never had I experienced them until the last few nights. It's odd because I've certainly went through times, in the last few months, when I was more anxious than I am currently. Wondering why this would just start happening all the sudden? Also, what about hiccups? Anyway, hope to hear from you again. Thanks for all your help!
LEXAPRO, does anyone have any information on this medication, does it cause night sweats, abdominal pain, menstrual complicatons ect?
It's awful. I do take it at night, the lexapro, that is. But I hate that because then I stay up all night suffering with it's awful side effects. They're so powerful that I literally dread each dose. I actually felt better emotionally BEFORE I started lexapro at all, which is saying something. Personally, if I had to switch my schedule, I'd rather take it during the day instead of at night, which I what I've been doing now, simply because maybe I could get sone damn sleep then.
MedHelp Health Answers